MathSciNet Relay Station
MathSciNet bibliographic data
MR84519 (18,874b) 10.1X
Halberstam, H. An asymptotic formula in the theory of numbers. Trans. Amer. Math. Soc. 84 (1957), 338–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement